MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, VISIONPRO SYNK 26" WIRELESS LED DISPLAY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, VISIONPRO SYNK 26" WIRELESS LED DISPLAY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0240031000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the monitor fell.The nurse needed no treatment and the procedure was completed successfully.
 
Additional Manufacturer Narrative
The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Alleged failure: monitor fell and hit the nurse not sure if it was installed incorrectly or if something else caused it the nurse was hit but not sure how bad the nurse is hurt at this time the failure identified in the investigation is consistent with the complaint record.The probable root cause could be the screws were not tightened, improper installation or the monitor go dropped during transport.Manufacture date is not known.
 
Event or Problem Description

Brand Name
PKG, VISIONPRO SYNK 26" WIRELESS LED DISPLAY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7674290
Report Number0002936485-2018-00529
Device Sequence Number19044665
Product Code GCJ
UDI-Device Identifier07613327056068
UDI-Public07613327056068
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K081995
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240031000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2018
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer06/11/2018
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1